# SDR UIEA2024092500948

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS LH HYD BAY, (ACCESS PANEL 437BL), SURFACE INERSIDE AREA LOWER RIGH TSIDE, ANGLE WITH PUNCTURE.( SURFACE INERSIDE AREA LOWER RIGHTSIDE, ANGLE WAS REPAIRED IAW TRE 6754195 ISSUED DATE 13/SEP/24 & CMA-TLS-24-0190, RDR WAS ISSUED. NO FURTHER DEFECTS NOTED )
